# SDR ASAA0110461

- Difficulty date: July 2, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND FRAME AT BS 500A, STRINGER 21R-25R CORRODED.  REPAIRED PER SRM.  (M)
